# SDR FDEA201301180146

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 79,914 hours, 32,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, AFTER TAKEOFF, RT MAIN GEAR  DID NOT INDICATE UP AND LOCK ON BOTH THE PRIMARY AND SECONDARY INDICATORS.  ON TOUCHDOWN, IT FEELS LIKE RT GEAR BOTTOMS OUT AS THE AIRPLANE SETTLES TO THE RUNWAY.  CHECK WIRES IAW WDM 32-61-01, 32-61-03 AND TROUBLESHOT IAW FIM 32-30.  FOUND NO DEFECTS.  VISUALLY CHECK IN RT WHEEL WELL COMPARTMENT.  NO  DEFECTS NOTED.  REMOVED BOLTS ON LT AND RT MLG LINK ASSY  UPLOCK PROX SENSOR AND REMOVED TARGETS FORM  DOWNLOCK PROX SENSORS.  RAISED GEAR HANDLE UP AND LT AND RT RED LIGHTS EXTINGUISHED.  RE-INSTALLED BOLTS ON LT AND RT MLG LINK ASSY UPLOCK AND TARGETS ON DOWNLOCK PROX SENSORS IAW MM 32-61-15-4.  OPS CK NORMAL ON PSEU.  ALL  3 GEAR PINS REMOVED.
